MathSciNet Relay Station
MathSciNet bibliographic data
MR2787187 (2012g:92158) 92D25 (39A10)
Elaydi, Saber N.; Sacker, Robert J. Population models with Allee effect: a new model. J. Biol. Dyn. 4 (2010), no. 4, 397–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement